ON THE NATURE OF QUASI-PERIODIC OSCILLATION PHASE LAGS IN BLACK HOLE CANDIDATES

Record Type
Journal Articles
Full Title
ON THE NATURE OF QUASI-PERIODIC OSCILLATION PHASE LAGS IN BLACK HOLE CANDIDATES
Author(s)
Shaposhnikov N
Publication Title
ASTROPHYSICAL JOURNAL LETTERS
Publication Title (abbreviated)
ASTROPHYS J LETT
Publication Date
2012 Jun 20
DOI
10.1088/2041-8205/752/2/L25
ISSN
2041-8205
Volume
752
Issue
2
Page Count
4
Article Number
L25
Keyword(s)
Astronomy & Astrophysics, accretion, accretion disks, black hole physics, stars: individual (XTE J1550-564), X-rays: binaries, XTE J1550-564, BINARIES, STATES, COMPONENTS, ACCRETION, BEHAVIOR
Citation
Shaposhnikov N. ON THE NATURE OF QUASI-PERIODIC OSCILLATION PHASE LAGS IN BLACK HOLE CANDIDATES. ASTROPHYS J LETT. 2012;752 (2):4.
Conditions of Use
  • Author can archive pre-print (i.e., pre-refereeing)
  • Author can archive post-print (i.e., final draft post-refereeing)
  • On any website, arXiv, scientific social networks (except Research Gate) or non-commercial open access repository.
  • Publisher's version/PDF may be used on any website or authors' institutional repository
  • Publisher copyright and source must be acknowledged
  • Must link to publisher version
  • Publisher's version/PDF may be used
  • Authors depositing in arXiv must they choose the first licence statement offered by arXiv when uploading their article – a "non-exclusive licence to distribute"
  • Publisher last contacted on 10/02/2016

More usage information may be available at SHERPA/RoMEO